Our partner

Decrease libido with escilatopram

Medication about Anti-Depressants message board, open discussion, and online support.
Forum rules
We are not professionals on this site, nor are any of the members. Always consult with your physician or other doctor about any type of medications.

Decrease libido with escilatopram

Postby GuyG » Fri May 25, 2018 8:05 am

Hello there,
My girlfriend takes 20 mg of escilatopram.
Since she is taking it she has a crush in her libido, thus we barely having any sex...
She tried bupropion, but she said it "doesn't do the same thing...".

is there any tips\suggestions for us?

Thank you in advance,
Guy
GuyG
Consumer 0
Consumer 0
 
Posts: 1
Joined: Fri May 25, 2018 7:56 am
Local time: Mon Jun 17, 2019 4:43 am
Blog: View Blog (0)


ADVERTISEMENT

Re: Decrease libido with escilatopram

Postby Tanoujin » Fri May 25, 2018 1:54 pm

Most of the side effects of escitalopram decrease in intensity over time. Be a bit patient. My therapist said once „you won‘t die from having no sex“. It is overrated anyway. You can be lovers without having it. Masturbate. Offer her a massage once a week. Stick to hugging. Be kind.

My libido is down as well due to medication and I am very grateful my partner does not bother me. It is a bargain: you can have a sex buddy with depression (how much fun is that?) or a gf who feels better now. If the escitalopram does it for her, try to accept her lack of lust - always compared to you, if you think about it.
Tanoujin
Consumer 3
Consumer 3
 
Posts: 70
Joined: Mon Mar 05, 2018 6:45 pm
Local time: Mon Jun 17, 2019 2:43 am
Blog: View Blog (0)


Return to Anti-Depressants

Who is online

Users browsing this forum: No registered users and 3 guests